MAUDE Adverse Event Report: CARDINAL HEALTH NPWT FACILITY 6701132 DAILY RENTAL; NEGATIVE PRESSURE WOUND THERAPY POWERED SUCTION PUMP

CARDINAL HEALTH NPWT FACILITY 6701132 DAILY RENTAL; NEGATIVE PRESSURE WOUND THERAPY POWERED SUCTION PUMP
Model Number SVEDRENT
Health Effect - Clinical Codes Fever (1858); High Blood Pressure/ Hypertension (1908); Test Result (2695)
Date of Event 01/10/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Device released from qa to stock on 06/04/2019.No service reports were available at the time of this review.Job router was reviewed without issue.Device passed all tests.Device history record for serial number (b)(4) was reviewed and there were no issues found.Device passed all manufacturing test descriptions.It was noted in the complaint that a canister valve was wedged in the device coupler, this occurrence is usually an indication of damage by user misuse.A sample was not returned for evaluation.It was stated that the patient will be keeping the device and there is no clear indication of when it will be returned.If device is returned at a later date a follow up to this report will be performed.The complaint information was informed to the relevant sectors for their awareness.There is no action taken at this time, but we will continue to monitor the trend of this type of incident.
 
Event or Problem Description
It was reported to cardinal health, that our customer¿s patient at the short term rehab facility who had a negative pressure wound device applied/6701132 went to an er with a high fever, high blood pressure, and an elevated white blood cell count.The power to the device was turned off when the patient arrived at the er.The er nurse stated that she was told the device was off because the dressing was done incorrectly, but the er nurse stated the dressing looked intact but that the canister would not lock into place.Cardinal health rep indicated that maybe the device had been dropped and one of the canister pegs broke off into the device.The er nurse looked at that part of the device and did say that a peg was broken off into the machine.The er nurse removed the existing wound dressing and replaced it with an alternate dressing since no further supplies from the patient were available and there was no way of knowing how long the device had been turned off.Our customer could not pinpoint the cause of the patient¿s symptoms at the time of the er admission.

Brand Name
6701132 DAILY RENTAL
Common Device Name
NEGATIVE PRESSURE WOUND THERAPY POWERED SUCTION PUMP
Manufacturer (Section D)
CARDINAL HEALTH NPWT FACILITY
14201 nw 60th ave.
miami lakes FL
MDR Report Key9673582
Report Number1423537-2020-00408
Device Sequence Number2664111
Product Code OMP
UDI-Device Identifier10885380097454
UDI-Public10885380097454
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 02/05/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberSVEDRENT
Device Catalogue NumberSVEDRENT
Device Lot Number19887
Was Device Available for Evaluation? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 01/10/2020
Initial Report FDA Received Date02/05/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization;